# SDR CALA2011071100481

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 417N2540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  AFT WET ARE FLOORBEAM UPPER SUFACE HAS CORROSION AT STA 1660 BL 0.  REPAIRED FLOORBEAM AT STA 1660 BL 0.
